On the location and period of limit cycles in Gause-type predator-prey systems

Research output: Contribution to journalArticle

8 Scopus citations

Abstract

In this paper, an attempt is made to estimate the location and period of the limit cycles of Gause-type predator-prey systems in the case when there is a unique unstable positive equilibrium. An annular region which contains all the limit cycles is determined, and an upper bound for the period of the limit cycles is given. Both the annular region and the upper bound of the period are explicitly computable.

Original languageEnglish (US)
Pages (from-to)130-143
Number of pages14
JournalJournal of Mathematical Analysis and Applications
Volume142
Issue number1
DOIs
StatePublished - Aug 15 1989
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the location and period of limit cycles in Gause-type predator-prey systems'. Together they form a unique fingerprint.

  • Cite this